# SDR ANCF2014083101

- Difficulty date: August 31, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N593EL
- Make and model: Airbus A318-111
- Aircraft serial: 2367
- Aircraft time: 2,698,526 hours, 19,070 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 4063160823
- Part serial: S9067
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

GROUND RETURN TO GATE DUE TO INTERMITTENT ECAM MSG AIR BLEED 1 & AIR BLEED 2 FAULT WHEN APPLYING FLEX TO THRUST THE PACKS WERE OFF & THE TAKEOFF WAS DISCONTINUED AT 40 KNOTS REVERSE THRUST WAS NOT APPLIED & AUTO BRAKES SYS DID NOT ACTIVATE.  IAW AMM  36-12-52-000 400-001-A THE CROSS BLEED VLV WAS REPLACED TESTED SATISFACTORY IAW AMM 36-11-56-400-001-A.
